# SDR SIMA20130416001

- Difficulty date: April 16, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 35,904 hours, 29,844 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14567083602
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT WING RIB 5 CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED RIB 5 IAW EO EM-57MR-595.  THE AIRCRAFT WAS RETURNED TO SERVICE.
